Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 100, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 18, 2005, 6:25 AM CDT for Vernon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2005, 6:25 AM CDT (11:25 UTC)
- Expired
- Sep 18, 2005, 12:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 181125 FFWSGF MOC217-181730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 AM CDT SUN SEP 18 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI. * UNTIL 1230 PM CDT. * AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. WHILE THE THUNDERSTORMS WILL END SOON...DOPPLER RADAR ESTIMATES INDICATE THAT ONE AND A HALF TO THREE INCHES OF RAIN FELL OVER PORTIONS OF NORTHERN VERNON COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SCHELL CITY...HARWOOD...HORTON AND METZ. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY LAT...LON 3805 9405 3787 9405 3796 9455 3807 9460 $$ IZZI
2 follow-up statements
000 WGUS73 KSGF 181323 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 823 AM CDT SUN SEP 18 2005 MOC217-181730- VERNON MO- 823 AM CDT SUN SEP 18 2005 ...FLASH FLOOD WARNING CONTINUES FOR NORTHERN VERNON COUNTY UNTIL 1230 PM CDT... DOPPLER RADAR ESTIMATED NEARLY THREE INCHES OF RAIN HAD FALLEN DURING THE MORNING HOURS ACROSS NORTHERN SECTIONS OF VERNON COUNTY. WHILE THE MAJORITY OF THE HEAVIER RAINFALL HAS ENDED...RUNOFF WILL CONTINUE THROUGH THE MORNING HOURS AND CAUSE FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3805 9405 3787 9405 3796 9455 3807 9460 $$ SAW
000 WGUS73 KSGF 181604 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1104 AM CDT SUN SEP 18 2005 MOC217-181614- VERNON MO- 1104 AM CDT SUN SEP 18 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN VERNON COUNTY HAS BEEN CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3805 9405 3787 9405 3796 9455 3807 9460 $$ SAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 1:45 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Sep 18, 1:45 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 145 AM CDT SUN SEP 18 2005 .DISCUSSION... LATE EVENING UPDATE REGARDING NEAR TERM CONVECTIVE TRENDS... LATEST OBSERVATIONAL AND MODEL DATA CONTINUE TO SUGGEST THAT EXPLOSIVE CONVECTIVE DEVELOPMENT SHOULD TAKE PLACE LATER TONIGHT INTO SUNDAY MORNING. 00Z UPPER AIR DATA FROM KAMA AND KDDC BOTH SHOW VERY STEEP MID LEVEL LAPSE RATES WITH DELTA TS OF OVER 20C. STRONG WESTERLY MID LEVEL FLOW IS ADVECTING THOSE STEEPER LAPSE RATES EASTWARD WHILE STRENGTHENING SOUTHWESTERLY LOW LEVEL JET CONTINUES TO PUMP LOW LEVEL MOISTURE NORTHEASTWARD TOWARD THE OZARKS. GOES DERIVED SOUNDER DATA SHOWS THE SURGE OF HIGHER PRECIP WATER VALUES PUSHING EASTWARD INTO THE AREA. REGIONAL PROFILER NETWORK NICELY DEPICTS BOTH A STRENGTHENING LOW LEVEL JET 30-40KT ALREADY OVER NORTHERN OK INTO SE KS...ALSO SHOWS A 95-100KT 250MB JET STREAK PROGRESSING EASTWARD FROM THE KS/NE BORDER EASTWARD INTO ILLINOIS. PERSISTENT MOISTURE CONVERGENCE ON THE NOSE OF THE STRONG LOW LEVEL JET COMBINED WITH ENHANCED UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF THE 250MB JET SHOULD PROVIDE SUFFICIENT LIFT FOR PARCELS TO REACH LFC LATER TONIGHT. FORECAST SOUNDINGS FOR 12Z SUNDAY SHOW ELEVATED CAPE VALUES IN EXCESS OF 2000 J/KG WITH THE NAM POINT SOUNDINGS THE MOST EXTREME WITH MUCAPES OF 3000-4000 J/KG. SHEAR WITHIN CONVECTIVE CLOUD LAYER (ROUGHLY 800-300MB) WILL BE QUITE STRONG (>40KT) AND CERTAINLY SUFFICIENT TO SUPPORT WELL ORGANIZED UPDRAFTS AND POTENTIAL ELEVATED SUPERCELLULAR STRUCTURES. PRIMARY HAZARD WILL STILL LIKELY BE LARGE HAIL...POTENTIALLY UP TO GOLF BALL SIZE. EXACT LOCATION OF CONVECTIVE INITIATION IS STILL DIFFICULT TO PINPOINT...HOWEVER PROFILER DATA WOULD SUGGEST THE THREAT MAY BE A BIT FURTHER EAST THAN WHAT WE CURRENTLY HAVE IN OUR GRIDS. GRIDS WILL BE UPDATED SHORTLY TO INCREASE POPS LATE TONIGHT AND ESPECIALLY SUNDAY MORNING WHEN LIKELY POPS SEEM JUSTIFIABLE. CONVECTION SHOULD END FROM WEST TO EAST THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. SKIES WILL PROBABLY CLEAR OUT IN THE WAKE OF MORNING CONVECTION ALLOWING TEMPS TO REALLY WARM UP NICELY...ESPECIALLY OVER OUR WESTERN CWA WHERE THEY ARE MOST LIKELY TO SEE THE MOST AMOUNT OF SUNSHINE. KEPT TEMPS DOWN A BIT OVER OUR EASTERN COUNTIES WHERE CONVECTION OR CONVECTIVE DEBRIS COULD LINGER INTO THE AFTERNOON. IF CONVECTION CLEARS OUT QUICKLY THEN TEMPS THERE MAY NEED TO BE BUMPED UP. WILL PROBABLY BE ANOTHER BUSY NIGHT OF CONVECTION TONIGHT...HOWEVER TONIGHT IT APPEARS AS THOUGH THE LOW LEVEL JET WILL FOCUS LIFT MUCH FURTHER NORTH ACROSS NORTHERN MISSOURI. SOME POTENTIAL DOES EXIST FOR CONVECTION TO PEEL SOUTHEAST AND CLIP MID MISSOURI LATE TONIGHT SO KEPT GOING CHANCE POPS IN THAT AREA. FURTHER SOUTH...CAP SHOULD HOLD STRONG GIVEN THE LACK OF FORCING. WILL BE AN UNSEASONABLY WARM NIGHT WITH LOWS IN THE UPPER 60S/LOWER 70S...10 TO 15 DEGREES ABOVE AVERAGE. DIFFERENCES APPEAR BETWEEN THE GFS AND THE NAM BY MONDAY. GFS IS NOT QUITE AS STRONG OR AS FAR SOUTH WITH THE EFFECTS OF THE SHORTWAVE PASSING TO OUR NORTH AND SUBSEQUENTLY THE SURFACE BOUNDARY STALLS FURTHER NORTH. THE UKMET AND NGM TEND TO BE MORE IN LINE WITH THE NAM SOLUTION...AND GIVEN THE POTENTIAL FOR TONIGHTS CONVECTION TO RE-ENFORCE OR RE-ENERGIZE THE SURFACE BOUNDARY HAVE DECIDED TO LEAN MORE HEAVILY ON THE NAM FOR THE MONDAY/MONDAY NIGHT TIME FRAME. NAM IS PUSHING A SURFACE BOUNDARY THROUGH THE AREA MONDAY AFTERNOON/EVENING. SHOULD BE SUFFICIENT HEATING AHEAD OF THE BOUNDARY TO ALLOW FOR MODERATE TO STRONG SURFACE BASED INSTABILITY TO DEVELOP. VERTICAL WIND SHEAR PROFILES WILL STRENGTHEN AS THE MID LEVEL HEIGHT GRADIENT TIGHTENS IN ASSOCIATION WITH THE SHORTWAVE PASSING TO OUR NORTH. GIVEN THE DISCREPANCIES BETWEEN NAM AND GFS...AM RELUCTANT TO HIT THE SEVERE WEATHER THREAT TOO HARD...HOWEVER IF THE NAM PANS OUT THEN COULD BE A RATHER SUBSTANTIAL SEVERE WEATHER EPISODE MONDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL. ASSUMING THE NAM SOLUTION PANS OUT THEN SOME COOLER AND DRIER AIR WOULD FILTER INTO THE CWA TUESDAY INTO TUESDAY NIGHT AS THE BOUNDARY STALLS OUT JUST TO OUR SOUTH. COULD CERTAINLY SEE WIGGLES IN THE FLOW IGNITE ELEVATED CONVECTION TO THE NORTH OF THE BOUNDARY TUESDAY NIGHT BUT REALLY DIDNT FEEL CONFIDENT ENOUGH TO MAKE ANY WHOLESALE CHANGES TO GOING FORECAST ATTM. DID TWEAK TEMPS/DEWPOINTS DOWN A BIT MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT IF THE GFS TRENDS CLOSER TO THE NAM THEN FURTHER DOWNWARD ADJUSTMENTS WOULD PROBABLY BE NECESSARY. NO CHANGES MADE TO EXTENDED GRIDS. IZZI && .AVIATION... FOR 06Z TAFS...CONVECTION IS DEVELOPING OVER SOUTHEAST KANSAS WEST OF KCNU AS OF 06Z. EVEN THOUGH MOVEMENT OF STORMS IS MORE TO THE EAST-NORTHEAST...SOME SOUTHWARD DEVELOPMENT IS EXPECTED AS THE STORMS DEVELOP INTO A MESOSCALE COMPLEX AND MOVE INTO WESTERN MISSOURI. WENT AHEAD AND INCLUDED TEMPO THUNDER AFTER 11Z AT JLN AND 12Z AT SGF. MAY NEED TO MAKE SOME ADJUSTMENTS FOR EARLIER ARRIVAL BASED ON LATEST RADAR TRENDS. BY MID MORNING...RESIDUAL MID/HIGH DECK WILL HANG OUT OVER TAF SITES THROUGH MUCH OF THE DAY. HOWEVER...THERE SHOULD BE NO RESTRICTIONS ON VISIBILITY AND CEILINGS WELL ABOVE 3000 FT. TERRY && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Sep 18, 6:00 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT SUN SEP 18 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT SUN SEP 18 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SOME MAY PRODUCE:
CONTINUOUS CLOUD CLOUD TO GROUND LIGHTNING.
TORRENTIAL DOWNPOURS LEADING TO LOCALIZED FLOODING.
AND HAIL UP TO THE SIZE OF HALF DOLLARS.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL AFFECT MUCH OF THE OUTLOOK AREA THIS
MORNING...THE GREATEST COVERAGE OF STORMS WILL BE NORTH OF HIGHWAY
60.
DISCUSSION:
THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS MORNING.
GIVEN THE PRESENCE OF STRONG INSTABILITY AND STRONG WINDS ALOFT
SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY
THREAT. IN ADDITION TO LARGE HAIL...LOCALLY HEAVY RAINFALL
AMOUNTS...POSSIBLY IN EXCESS OF TWO INCHES IN SPOTS...COULD LEAD
TO SOME LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING AS A COLD
FRONT DROPS SOUTHEASTWARD ACROSS THE OUTLOOK AREA. EARLY
INDICATIONS ARE THAT SUFFICIENT INSTABILITY AND WIND SHEAR WILL BE
PRESENT TO SUPPORT SEVERE THUNDERSTORMS...ESPECIALLY SOUTH OF
INTERSTATE 44.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF SEVERE WEATHER...SPOTTER ACTIVATION
IS NOT ANTICIPATED THIS MORNING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Special weather statement, Sep 18, 3:51 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 351 AM CDT SUN SEP 18 2005 KSZ073-180930- BOURBON- 351 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 430 AM CDT... AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORAN...OR 7 MILES EAST OF LA HARPE...AND MOVING EAST AT 30 MPH. THIS STORM WILL BE... NEAR BRONSON BY 400 AM CDT. NEAR UNIONTOWN BY 410 AM CDT. NEAR REDFIELD BY 420 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. TERRY
Special weather statement, Sep 18, 3:58 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 358 AM CDT SUN SEP 18 2005 MOZ069-180930- CAMDEN- 358 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST CAMDEN COUNTY UNTIL 430 AM CDT... AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF RICHLAND...OR 13 MILES SOUTHEAST OF CAMDENTON...AND MOVING EAST AT 30 MPH. PEOPLE IN SOUTHEASTERN CAMDEN COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Special weather statement, Sep 18, 4:33 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 433 AM CDT SUN SEP 18 2005 KSZ073-MOZ066-181030- BOURBON-VERNON- 433 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND VERNON COUNTIES UNTIL 530 AM CDT... AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF FULTON TO 5 MILES NORTHWEST OF FORT SCOTT TO 10 MILES NORTHWEST OF ARCADIA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MOUND CITY TO FORT SCOTT TO 10 MILES SOUTH OF FORT SCOTT...AND MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR FULTON BY 440 AM CDT. NEAR NEVADA BY 510 AM CDT. NEAR WALKER BY 520 AM CDT. 5 MILES SOUTHWEST OF SCHELL CITY BY 530 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. TERRY
Special weather statement, Sep 18, 4:52 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 AM CDT SUN SEP 18 2005 MOZ066-067-077-078-181045- BARTON-CEDAR-ST. CLAIR-VERNON- 452 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARTON...CEDAR...ST. CLAIR AND VERNON COUNTIES UNTIL 545 AM CDT... AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF HUME TO 10 MILES EAST OF FORT SCOTT TO 7 MILES EAST OF ARCADIA...AND MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR SHELDON BY 505 AM CDT. NEAR WALKER BY 515 AM CDT. NEAR SCHELL CITY BY 525 AM CDT. NEAR EL DORADO SPRINGS BY 535 AM CDT. 6 MILES WEST OF STOCKTON BY 545 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. TERRY
Local storm report, Sep 18, 5:05 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0505 AM CDT SUN SEP 18 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0503 AM HAIL (TBN)FT LEONARD WOOD AAF37.75N 92.13W
09/18/2005 0.50 INCH PULASKI MO OTHER FEDERALSpecial weather statement, Sep 18, 6:18 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 618 AM CDT SUN SEP 18 2005 KSZ073-097-101-MOZ066-077-088-093-101>102-181230- BOURBON-CHEROKEE-CRAWFORD-BARRY-BARTON-JASPER-MCDONALD-NEWTON- VERNON- 618 AM CDT SUN SEP 18 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 796 FOR THE FOLLOWING AREA... IN KANSAS THIS CANCELS 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS CANCELS 6 COUNTIES IN SOUTHWEST MISSOURI BARRY... BARTON... JASPER... MCDONALD... NEWTON... VERNON... THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS... CARTHAGE...CASSVILLE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR... MONETT...NEOSHO...NEVADA...PINEVILLE AND PITTSBURG. MOZ055-067>068-078>079-089>090-094>095-103-181300- BENTON-CEDAR-CHRISTIAN-DADE-GREENE-HICKORY-LAWRENCE-POLK- ST. CLAIR-STONE- 618 AM CDT SUN SEP 18 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 796 REMAINS VALID UNTIL 8 AM CDT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 10 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... ST. CLAIR... IN SOUTHWEST MISSOURI CEDAR... CHRISTIAN... DADE... GREENE... LAWRENCE... POLK... STONE... THIS INCLUDES THE CITIES OF...APPLETON CITY...AURORA...BOLIVAR... COLE CAMP...EL DORADO SPRINGS...GALENA...GREENFIELD...HERMITAGE... KIMBERLING CITY...MOUNT VERNON...NIXA...OSCEOLA...OZARK... REPUBLIC...SPRINGFIELD...STOCKTON AND WARSAW. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 4:49 AM CDT | Flash Flood Warning | SGF | Pulaski | 6 hr |
| Sep 18, 5:12 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 63 min |
| Sep 18, 5:53 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 53 min |
| Sep 18, 6:20 AM CDT | Severe Thunderstorm Warning | SGF | Dallas | 40 min |
| Sep 18, 6:54 AM CDT | Flash Flood Warning | SGF | Dent, Phelps | 4 hr |
| Sep 18, 7:53 AM CDT | Flash Flood Warning | SGF | St. Clair | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.